RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 4, Pages 444–462 (Mi al704)  

This article is cited in 1 scientific paper (total in 1 paper)

Friedberg numberings in the Ershov hierarchy

S. S. Ospichevab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: A Friedberg numbering of the family of all sets for any given level of the Ershov hierarchy is constructed, and we also consider different consequences of this result.

Keywords: computable numbering, Friedberg numbering, Ershov hierarchy.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00376
Ministry of Education and Science of the Russian Federation НШ-860.2014.1
Supported by RFBR (project No. 14-01-00376) and by the Grants Council (under RF President) for State Aid of Leading Scientific Schools, grant NSh-860.2014.1.


DOI: https://doi.org/10.17377/alglog.2015.54.403

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 54:4, 283–295

Bibliographic databases:

Document Type: Article
UDC: 510.532+510.57
Received: 17.08.2012
Revised: 17.03.2015

Citation: S. S. Ospichev, “Friedberg numberings in the Ershov hierarchy”, Algebra Logika, 54:4 (2015), 444–462; Algebra and Logic, 54:4 (2015), 283–295

Citation in format AMSBIB
\Bibitem{Osp15}
\by S.~S.~Ospichev
\paper Friedberg numberings in the Ershov hierarchy
\jour Algebra Logika
\yr 2015
\vol 54
\issue 4
\pages 444--462
\mathnet{http://mi.mathnet.ru/al704}
\crossref{https://doi.org/10.17377/alglog.2015.54.403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468410}
\transl
\jour Algebra and Logic
\yr 2015
\vol 54
\issue 4
\pages 283--295
\crossref{https://doi.org/10.1007/s10469-015-9349-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365784700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957965458}


Linking options:
  • http://mi.mathnet.ru/eng/al704
  • http://mi.mathnet.ru/eng/al/v54/i4/p444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Amidei, D. Pianigiani, L. San Mauro, A. Sorbi, “Trial and error mathematics II: dialectical sets and quasidialectical sets, their degrees, and their distribution within the class of limit sets”, Rev. Symb. Log., 9:4 (2016), 810–835  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:98
    Full text:11
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019